American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58K15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] G. G. Gusev. Monodromy zeta-function of a polynomial on a complete intersection, and Newton polyhedra. St. Petersburg Math. J. 23 (2012) 511-519. MR 2896166.
Abstract, references, and article information   
View Article: PDF

[2] R. Araújo dos Santos, D. Dreibelbis and N. Dutertre. Topology of the real Milnor fiber for isolated singularities. Contemporary Mathematics 569 (2012) 67-75.
Book volume table of contents   
View Article: PDF

[3] Wen Huang and Xiangdong Ye. Dynamical systems disjoint from any minimal system. Trans. Amer. Math. Soc. 357 (2005) 669-694. MR 2095626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Georges Comte, Pierre Milman and David Trotman. On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002) 2045-2048. MR 1896040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1